MathSciNet Relay Station
MathSciNet bibliographic data
MR1933861 42B25 (26B10 46E35)
Iwaniec, Tadeusz; Onninen, Jani $\scr H^1$-estimates of Jacobians by subdeterminants. Math. Ann. 324 (2002), no. 2, 341–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement